# SDR DALA2021040902096

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CORROSION ON FRAME STA 1460 BTW S29 AND S30R. CORRECTIVE ACTION: SUMMARY ON REFERENCE NRC 00407: FRAME WAS REPAIRED PER ER/A 590989-14 REV. ORIGINAL AND ETI-57-21-153 REV.2. (1776022)
